Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (323 KB) | Metadata | Table of Contents | ZAA summary
Published online: 2004-06-30
Error Estimates for Parabolic Optimal Control Problems with Control ConstraintsArnd Rösch (1) Universität Duisburg-Essen, Germany
An optimal control problem for the 1-d heat equation is investigated with pointwise control constraints. This paper is concerned with the discretization of the control by piecewise linear functions. The connection between the solutions of the discretized problems and the continuous one is investigated. Under an additional assumption on the adjoint state an approximation order σ^3/2 is proved for uniform discretizations. In the general case it is shown that a non-uniform control discretization ensures an approximation of order σ^3/2. Numerical tests confirm the theoretical part.
Keywords: Linear-quadratic optimal control problems, error estimates, heat equations, non-uniform grids, numerical approximation, control constraints
Rösch Arnd: Error Estimates for Parabolic Optimal Control Problems with Control Constraints. Z. Anal. Anwend. 23 (2004), 353-376. doi: 10.4171/ZAA/1203